MathSciNet Relay Station
MathSciNet bibliographic data
MR760983 32B20 (57Q15)
Shiota, M.; Yokoi, M. Triangulations of subanalytic sets and locally subanalytic manifolds. Trans. Amer. Math. Soc. 286 (1984), no. 2, 727–750.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement